RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1964, Volume 4, Number 2, Pages 358–363 (Mi zvmmf7630)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

The application of the perturbation method to linear equations with a distributed delay

A. M. Rodionov

Moscow

Full text: PDF file (564 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1964, 4:2, 208–215

Bibliographic databases:

Received: 29.12.1962

Citation: A. M. Rodionov, “The application of the perturbation method to linear equations with a distributed delay”, Zh. Vychisl. Mat. Mat. Fiz., 4:2 (1964), 358–363; U.S.S.R. Comput. Math. Math. Phys., 4:2 (1964), 208–215

Citation in format AMSBIB
\Bibitem{Rod64}
\by A.~M.~Rodionov
\paper The application of the perturbation method to linear equations with a distributed delay
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1964
\vol 4
\issue 2
\pages 358--363
\mathnet{http://mi.mathnet.ru/zvmmf7630}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0185409}
\zmath{https://zbmath.org/?q=an:0192.21601}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1964
\vol 4
\issue 2
\pages 208--215
\crossref{https://doi.org/10.1016/0041-5553(64)90119-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7630
  • http://mi.mathnet.ru/eng/zvmmf/v4/i2/p358

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Myshkis, L. È. Èl'sgol'ts, “Some results and problems in the theory of differential equations”, Russian Math. Surveys, 22:2 (1967), 19–57  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:86
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020